# SDR HEEA075563

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,033 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 412050013113
- Part serial: 0319
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID FLOAT BAG LEAKING AROUND RELIEF VALVE. SENT TO OFFSHORE HELICOPTER SUPPORT FOR INSPECTION AND REPAIR.
